# SDR UALA2012101505870

- Difficulty date: October 11, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 78,712 hours, 22,678 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 4 RIGHT WILL NOT ARM.  ADJUSTED GIRT BAR SLIDE, OPS OK, ARM LIGHT OK.
